# SDR SWIA202055436

- Difficulty date: November 28, 2020
- Submitted: January 19, 2021
- Operation: Air carrier
- Aircraft: N868AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7474
- Aircraft time: 40,854 hours, 38,316 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Bracket
- Condition: Corroded
- Location: R Door Frame
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR SURROUND BRACKET ATTACHING TO ANGLE AT FS 319 (LOWER SILL AREA) HAS CORROSION.  C-CHECK RO 1/16/2021.  REMOVED CORRODED ANGLE AND REPLACED WITH NEW ANGLE, PER CRJ 200 DWG 601R38303 REV AR & CRJ 200 SRM 51-42-21 & 51-42-06.  C/W SKY CARD 51-900-1003-SKY.
